# SDR DALA2022042903033

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 65,692 hours, 21,443 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door Latch
- Condition: Warning Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 R. WING SLIDE ADVISORY MSG ON EICAS. CORRECTIVE ACTION: R/R RT SLIDE MAINTENANCE ACCESS DOOR HINGE REF B757AMM 52-49. CHECKS OK. PERFORMED PSEU TEST NO CURRENT FAULTS. PRIOR FAULT 52-71051 FOR SENSOR (S10374). PSEU TEST SHOWS NEAR FOR (S10374) . CHECKS OK REF B757AMM32-09-04. (8637984)
